Alert archive / Pennsylvania / River Flood Warnings in 2016

River Flood Warning 3, NWS State College, PA

February 25, 2016Dauphin County, Lebanon County, Pennsylvania

NWS State College, PA issued this river flood warning at Feb 25, 2016, 5:48 AM EST for Dauphin County, Lebanon County, Pennsylvania. It took effect at Feb 25, 2016, 9:00 AM EST. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2016, 5:48 AM EST (10:48 UTC)
In effect from
Feb 25, 2016, 9:00 AM EST
Expired
Feb 26, 2016, 5:15 AM EST
In force
20 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

Counties Dauphin County, PA, Lebanon County, PA

The radar

The State College radar (KCCX), 132 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Swatara Creek near Hershey (HERP1). The gauge peaked at 7.84 ft at Feb 25, 2016, 9:00 PM EST.

actionminormoderate51002/2502/2602/27
Action stage
6 ft
Minor stage
7 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01573560, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

540 
WGUS41 KCTP 251048
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
548 AM EST THU FEB 25 2016

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Swatara Creek Near Hershey

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued by late this morning. 

&&

PAC043-075-252248-
/O.NEW.KCTP.FL.W.0003.160225T1400Z-160226T0900Z/
/HERP1.1.ER.160225T1400Z.160225T2000Z.160226T0300Z.NO/
548 AM EST THU FEB 25 2016

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Swatara Creek Near Hershey
* from this morning to late tonight...Or until the warning is 
  cancelled.
* At 5 AM Thursday the stage was...6.7 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this 
  morning and crest near 7.5 feet this afternoon. The river 
  will fall below flood stage by tonight.
* At 8.0 feet...The right, or north bank overflows. Several roads are
  affected.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$
4 follow-up statements
978 
WGUS81 KCTP 251419
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EST THU FEB 25 2016

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Yellow Breeches Creek Near Camp Hill

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern
  Swatara Creek Near Hershey

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Conestoga River At Lancaster

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued by this evening.

&&

PAC075-107-260219-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-160226T1000Z/
/HTVP1.1.ER.160225T0715Z.160225T1800Z.160226T0400Z.NO/
919 AM EST THU FEB 25 2016

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 9 AM Thursday the stage was 10.6 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.9 feet by this afternoon. The river 
  will fall below flood stage tonight.
* At 10.0 feet...High water isolates several houses.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-075-260219-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-160226T1400Z/
/HERP1.1.ER.160225T1300Z.160226T0000Z.160226T0800Z.NO/
919 AM EST THU FEB 25 2016

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 9 AM Thursday the stage was 7.1 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.7 feet by this evening. The river will 
  fall below flood stage early tomorrow morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
  affected.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC071-133-260000-
/O.CON.KCTP.FL.W.0004.160225T1800Z-160226T0000Z/
/LNCP1.1.ER.160225T1800Z.160225T1800Z.160225T1800Z.NO/
919 AM EST THU FEB 25 2016

The Flood Warning continues for
  The Conestoga River At Lancaster.
* from this afternoon to this evening...Or until the warning is 
  cancelled.
* At 9 AM Thursday the stage was 10.8 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage this afternoon.
* At 11.0 feet...Grofftown Road will flood.

&&

LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
      4002 7635 4009 7629             

$$

PAC041-133-251449-
/O.CAN.KCTP.FL.W.0001.000000T0000Z-160226T0000Z/
/CPHP1.1.ER.160225T0557Z.160225T0947Z.160225T1202Z.UU/
919 AM EST THU FEB 25 2016

The Flood Warning is cancelled for
  The Yellow Breeches Creek Near Camp Hill.
* At 9 AM Thursday the stage was 6.6 feet and falling.
* The river fell below flood stage at 7 AM Thursday.
* Flood stage is 7.0 feet.
* The river will continue falling to 3.4 feet by Saturday morning.
* At 7.0 feet...Low lying areas in the Green Lane Farms development 
  on the right bank of Yellow Breeches Creek begin to flood. A mobile
  home park near Williams Grove is also affected by high water.

&&

LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
      4018 7695 4023 7692 4023 7689   

$$

CR
102 
WGUS81 KCTP 251920
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EST THU FEB 25 2016

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Conestoga River At Lancaster

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek Near Hershey

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued this evening.

&&

PAC075-107-260720-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-160226T0900Z/
/HTVP1.1.ER.160225T0715Z.160225T1731Z.160226T0300Z.NO/
220 PM EST THU FEB 25 2016

The Flood Warning continues for
  The Swatara Creek At Harper Tavern.
* At 2 PM Thursday the stage was 10.8 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by tonight.
* At 10.0 feet...High water isolates several houses.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-075-260720-
/O.CON.KCTP.FL.W.0003.000000T0000Z-160226T1400Z/
/HERP1.1.ER.160225T1300Z.160226T0000Z.160226T0800Z.NO/
220 PM EST THU FEB 25 2016

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 2 PM Thursday the stage was 7.5 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.8 feet by this evening. The river will 
  fall below flood stage early tomorrow morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
  affected.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

PAC071-133-251950-
/O.CAN.KCTP.FL.W.0004.000000T0000Z-160226T0000Z/
/LNCP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
220 PM EST THU FEB 25 2016

The Flood Warning is cancelled for
  The Conestoga River At Lancaster.
* At 1 PM Thursday the stage was 10.2 feet and falling.
* Flood stage is 11.0 feet.
* The river crested below flood stage at 10.9 feet...And will 
  continue falling to 5.5 feet by Saturday morning.
* At 11.0 feet...Grofftown Road will flood.

&&

LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
      4002 7635 4009 7629             

$$

BG/EH
518 
WGUS81 KCTP 260233
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
933 PM EST THU FEB 25 2016

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Swatara Creek At Harper Tavern

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Swatara Creek Near Hershey

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

An update to this product will be issued overnight.

&&

PAC075-107-260303-
/O.CAN.KCTP.FL.W.0002.000000T0000Z-160226T0900Z/
/HTVP1.1.ER.160225T0715Z.160225T1731Z.160226T0153Z.NO/
933 PM EST THU FEB 25 2016

The Flood Warning is cancelled for
  The Swatara Creek At Harper Tavern.
* At 9 PM Thursday the stage was 8.8 feet and falling.
* The river fell below flood stage at 9 PM Thursday.
* Flood stage is 9.0 feet.
* The river will continue falling to 3.4 feet by Sunday morning.
* At 9.0 feet...Several driveways and other minor roadways are 
  affected. Water begins to enter some basements.

&&

LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
      4038 7663 4043 7658             

$$

PAC043-075-261251-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-160226T1251Z/
/HERP1.1.ER.160225T1300Z.160226T0214Z.160226T0651Z.NO/
933 PM EST THU FEB 25 2016

The Flood Warning continues for
  The Swatara Creek Near Hershey.
* At 9 PM Thursday the stage was 7.8 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage overnight.
* At 8.0 feet...The right, or north bank overflows. Several roads are
  affected.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

EVANEGO
945 
WGUS81 KCTP 261015
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 AM EST FRI FEB 26 2016

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Swatara Creek Near Hershey

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are  related to vehicles trying to cross flooded roadways.

&&

PAC043-075-261045-
/O.CAN.KCTP.FL.W.0003.000000T0000Z-160226T1251Z/
/HERP1.1.ER.160225T1300Z.160226T0214Z.160226T0920Z.NO/
515 AM EST FRI FEB 26 2016

The Flood Warning is cancelled for
  The Swatara Creek Near Hershey.
* At 5 AM Friday the stage was 6.8 feet and falling.
* The river fell below flood stage at 4 AM Friday.
* Flood stage is 7.0 feet.
* The river will continue falling to 3.6 feet by Sunday morning.
* At 7.0 feet...The right, or north bank begins to overflow. Several 
  roadways upstream of the gage are affected by high water.

&&

LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
      4026 7676 4032 7668             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:21 AM EST, 27 minutes earlier.

Area forecast discussion, Feb 25, 5:21 AM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
521 AM EST THU FEB 25 2016

.SYNOPSIS...
SMALL STREAMS AND CREEKS WILL REMAIN ELEVATED ACROSS THE LOWER
SUSQUEHANNA VALLEY TODAY. GUSTY NORTHWEST WINDS WILL DIRECT
COLDER AIR INTO CENTRAL PA WITH FALLING TEMPERATURES THROUGH
TONIGHT. RAIN WILL CHANGE TO SNOW SHOWERS BY THE AFTERNOON WITH
SNOW ACCUMULATIONS OF 1 TO 4 INCHES OVER THE ALLEGHENIES BY
FRIDAY MORNING. TEMPERATURES WILL MODERATE OVER THE WEEKEND WITH
NO SIGNIFICANT WEATHER EXPECTED.

&&

.NEAR TERM /THROUGH TONIGHT/...
LIGHT RAIN CONTINUES TO LINGER ACROSS MUCH OF CENTRAL PA EARLY
THIS MORNING IN ASSOCIATION WITH UPPER LEVEL LOW. PERSISTENT COLD
ADVECTION VIA INCREASING NW FLOW WRAPPING AROUND THE DEPARTING
LOW WILL TRANSITION RAIN TO SNOW OVER THE WESTERN ALLEGHENIES
THIS MORNING. THE CHANGEOVER IS CURRENTLY IN PROGRESS OVER SW PA
WITH RAIN/SNOW AT PIT AND SNOW FROM 2G4/2G9 TO JST. MARGINALLY
WARM BLYR TEMPS AND ROAD SURFACES MAY BE A LIMITING FACTOR FOR
ACCUMULATIONS INITIALLY...BUT TEMPERATURES WILL CONTINUE TO FALL
DURING THE DAY. ISSUED WINTER WX ADVISORY FOR THE LAURELS AND NW
MTNS WITH SNOW ACCUMULATIONS OF 2-4 INCHES BY FRIDAY MORNING.
HIGHEST AMOUNTS WEST OF RT 219. THE SNOW COMBINED WITH FALLING
TEMPERATURES...WIND GUSTS TO 30-40 MPH AND WIND CHILLS DROPPING
TO NEAR ZERO TONIGHT WILL ALL CONTRIBUTE TO HAZARDOUS WX CONDITIONS.
LESSER AMOUNTS OF 1-3 INCHES ARE FCST FROM CLEARFIELD/ELK INTO CAMERON
AND POTTER COUNTIES.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
LINGERING SNOW SHOWERS OVER THE ALLEGHENIES WILL GRADUALLY TAPER
DOWN ON FRIDAY AND COME TO AN END FRI NGT...AS WEAK RIDGE OF HIGH
PRESSURE SLIDES INTO THE AREA. IT WILL BE A BRISK AND SEASONABLY
COLD DAY ON FRIDAY WITH HIGHS 10-20 DEGREES BELOW NORMAL FOR LATE
FEBRUARY. QUIET WX CONTINUES INTO SATURDAY WITH DAYTIME TEMPERATURES
REBOUNDING +5-10 DEGREES FROM FRIDAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
TEMPERATURES CONTINUE TO MODERATE NICELY ON SUNDAY AS SW FLOW
INCREASES AHEAD OF LOW PRESSURE TRACKING FROM THE UPPER
MIDWEST INTO THE CENTRAL GREAT LAKES (LOWER MICHIGAN). THERE IS
A DECENT AMOUNT OF SPREAD WITH THE SPEED/TIMING OF THE SURFACE
LOW...BUT MODEL CONSENSUS SHOWS A TRACK TO THE NORTH OF PA INTO
NORTHERN NEW ENGLAND OR THE ST. LAWRENCE VALLEY ON MONDAY. THIS
SHOULD RESULT IN LIMITED PCPN (RAIN-SNOW) ALONG TRAILING COLD
FRONT CONFINED MAINLY OVER THE WESTERN HIGH TERRAIN.

THERE IS BETTER AGREEMENT ON THE PCPN PATTERN SETTING UP INTO THE
MIDDLE OF NEXT WEEK...ALTHOUGH THERE ARE STILL SIGNIFICANT DETAIL
DIFFERENCES BETWEEN THE 25/00Z GFS AND ECMWF. IT LOOKS LIKE
ORGANIZED PCPN WILL DEVELOP ALONG FRONTAL ZONE EXTENDING THE MID
MS/OH VALLEYS INTO THE NORTHERN MID ATLANTIC. PLACEMENT OF THE
BOUNDARY WILL BE VERY IMPORTANT IN DETERMINING LOCATION OF
POTENTIAL MIXED PTYPES. ADDED ZR/IP INTO WX TYPES WITH 850MB
TEMPS PROGGED TO BE ABOVE 0C AROUND MIDWEEK. WED-FRI HAS THE
POTENTIAL TO BE RATHER UNSETTLED PERIOD WITH POPS ABOVE CLIMO.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
BREAKS IN THE OVERCAST...COMBINED WITH WET GROUND AND A LIGHT
WIND...ALLOWED SOME FOG TO FORM AT KIPT EARLY THIS AM.
HOWEVER...EXPECT RAPIDLY IMPROVING CONDS THERE BTWN 09Z-11Z...AS
RAIN TAPERS OFF AND A DRIER WESTERLY WIND PICKS UP. MAIN CONCERN
THIS EARLY MORNING WILL BE AT KBFD/KJST...WHERE RESIDUAL LOW LVL
MOISTURE ASCENDING THE MTNS COULD PRODUCE TEMPO IFR CIGS.

A TRAILING TROUGH OF LOW PRES OVR THE E GRT LKS WILL SWING THRU
THE REGION LATER TODAY...ACCOMPANIED BY LGT SNOW/REDUCED VSBYS AT
KBFD/KJST...WHILE DOWNSLOPING WEST WIND RESULTS IN MUCH MORE FAVORABLE
CONDS FURTHER EAST. A TIGHT PRES GRADIENT OVR THE REGION WILL
PRODUCE GUSTY WEST WINDS LATER TODAY. BUFKIT SOUNDINGS SUPPORT
FREQUENT GUSTS BY THIS AFTN IN THE 25-30KT RANGE.

AS TROUGH PASSES EAST OF THE AREA...EXPECT LGT SNOW TO DIMINISH
OVR THE W MTNS. HOWEVER...GUSTY WINDS SHIFTING TO THE NW WILL
LIKELY CONTINUE THRU THE NIGHT.

OUTLOOK...

FRI...WINDY...ESP EAST. AM SHSN/REDUCED VSBYS POSS W MTNS.

SAT-SUN...NO SIG WX EXPECTED.

MON...EARLY SHRA/LOW CIGS POSSIBLE AT KBFD.

&&

.HYDROLOGY...
SMALL STREAMS/CREEKS AND TRIBS ARE RUNNING HIGH ACROSS THE LOWER
SUSQ. VALLEY. SEVERAL POINTS ARE ABOVE ACTION STAGE WITH HARPER
TAVERN AND CAMP HILL ABOVE FLOOD STAGE. LOOK FOR LEVELS TO CREST
THIS MORNING WITH SLOWLY FALLING STAGES OVER THE NEXT 24 HOURS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 7 AM EST
FRIDAY FOR PAZ004-005.
WINTER WEATHER ADVISORY UNTIL 7 AM EST FRIDAY FOR PAZ024-033.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...FITZGERALD
HYDROLOGY...STEINBUGL
Hazardous weather outlook, Feb 25, 3:13 AM EST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
313 AM EST THU FEB 25 2016

PAZ004-005-260815-
WARREN-MCKEAN-
313 AM EST THU FEB 25 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ024-033-260815-
CAMBRIA-SOMERSET-
313 AM EST THU FEB 25 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-010-011-017-260815-
POTTER-ELK-CAMERON-CLEARFIELD-
313 AM EST THU FEB 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

RAIN WILL CHANGE TO SNOW BY THIS AFTERNOON WITH ACCUMULATIONS OF 1
TO 3 INCHES BY FRIDAY MORNING. DIFFICULT TRAVEL AND SLICK ROAD
CONDITIONS ARE POSSIBLE LATER TODAY AND ESPECIALLY TONIGHT AS
TEMPERATURES FALL BELOW FREEZING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-260815-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
313 AM EST THU FEB 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 25, 3:01 AM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
301 AM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     WELLSVILLE              40.05N  76.94W
02/24/2016                   YORK               PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN COUNTYWIDE.

0624 PM     TSTM WND DMG     1 SE PROGRESS           40.28N  76.82W
02/24/2016                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN ACROSS EXIT RAMP AT I-83 AND UNION DEPOSIT
            RD.

0624 PM     TSTM WND DMG     1 NE SPRING GROVE       39.89N  76.85W
02/24/2016                   YORK               PA   911 CALL CENTER

            TREE DOWN ON A HOME ALONG ROUTE 116 IN JACKSON TWP.

0635 PM     TSTM WND DMG     1 N MANCHESTER          40.08N  76.72W
02/24/2016                   YORK               PA   911 CALL CENTER

            ROOF OFF A BARN IN EAST MANCHESTER TWP.

0635 PM     TSTM WND DMG     HUGHESVILLE             41.24N  76.73W
02/24/2016                   LYCOMING           PA   911 CALL CENTER

            MULTIPLE TREES DOWN

0643 PM     TSTM WND GST     MARIETTA                40.06N  76.55W
02/24/2016  E60 MPH          LANCASTER          PA   TRAINED SPOTTER

0645 PM     TSTM WND DMG     MOUNT JOY               40.11N  76.51W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            ROOFS DAMAGED ON SEVERAL STRUCTURES IN THE MOUNT
            JOY...ELIZABETHTOWN AND RHEEMS AREA.

0718 PM     TSTM WND DMG     LANCASTER               40.04N  76.30W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN COUNTYWIDE.

0732 PM     TSTM WND DMG     WHITE HORSE             40.03N  75.99W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            SEVERAL BUILDINGS SUFFERED WIND DAMAGE. CONSIDERABLE
            DEBRIS.

&&

EVENT NUMBER CTP1601425 CTP1601422 CTP1601423 CTP1601424 CTP1601429
CTP1601421 CTP1601426 CTP1601428 CTP1601427

KF
Local storm report, Feb 25, 3:54 AM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 AM EST THU FEB 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 E LANDISBURG          40.34N  77.27W
02/24/2016                   PERRY              PA   PEMA

            TREES DOWN/ONE ON HOME

0610 PM     TSTM WND DMG     WELLSVILLE              40.05N  76.94W
02/24/2016                   YORK               PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN COUNTYWIDE.

0624 PM     TSTM WND DMG     1 SE PROGRESS           40.28N  76.82W
02/24/2016                   DAUPHIN            PA   911 CALL CENTER

            TREES DOWN ACROSS EXIT RAMP AT I-83 AND UNION DEPOSIT
            RD.

0624 PM     TSTM WND DMG     1 NE SPRING GROVE       39.89N  76.85W
02/24/2016                   YORK               PA   911 CALL CENTER

            TREE DOWN ON A HOME ALONG ROUTE 116 IN JACKSON TWP.

0635 PM     TSTM WND DMG     1 N MANCHESTER          40.08N  76.72W
02/24/2016                   YORK               PA   911 CALL CENTER

            ROOF OFF A BARN IN EAST MANCHESTER TWP.

0635 PM     TSTM WND DMG     HUGHESVILLE             41.24N  76.73W
02/24/2016                   LYCOMING           PA   911 CALL CENTER

            MULTIPLE TREES DOWN

0643 PM     TSTM WND GST     MARIETTA                40.06N  76.55W
02/24/2016  E60 MPH          LANCASTER          PA   TRAINED SPOTTER

0645 PM     TSTM WND DMG     MOUNT JOY               40.11N  76.51W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            ROOFS DAMAGED ON SEVERAL STRUCTURES IN THE MOUNT
            JOY...ELIZABETHTOWN AND RHEEMS AREA.

0718 PM     TSTM WND DMG     LANCASTER               40.04N  76.30W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN COUNTYWIDE.

0732 PM     TSTM WND DMG     WHITE HORSE             40.03N  75.99W
02/24/2016                   LANCASTER          PA   911 CALL CENTER

            SEVERAL BUILDINGS SUFFERED WIND DAMAGE. CONSIDERABLE
            DEBRIS.

&&

EVENT NUMBER CTP1601430 CTP1601425 CTP1601422 CTP1601423 CTP1601424
CTP1601429 CTP1601421 CTP1601426 CTP1601428 CTP1601427

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:13 PM ESTAreal Flood AdvisoryCTPSchuylkill62 min
Feb 24, 7:14 PM ESTSpecial Weather StatementCTPSchuylkill46 min
Feb 24, 7:21 PM ESTTornado WarningCTPLancaster24 min
Feb 24, 7:30 PM ESTSevere Thunderstorm WarningCTPLancaster, Lebanon, York45 min
Feb 24, 7:43 PM ESTAreal Flood AdvisoryCTPLancaster62 min
Feb 24, 11:18 PM ESTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan and 2 more3 hr
Feb 24, 11:24 PM ESTRiver Flood WarningCTPCumberland, York17 hr
Feb 24, 11:44 PM ESTAreal Flood AdvisoryCTPAdams, Centre, Clinton, Cumberland, Dauphin, Juniata and 8 more3 hr
Feb 25, 2:00 AM ESTRiver Flood WarningCTPLebanon, Schuylkill20 hr
Feb 25, 2:43 AM ESTAreal Flood AdvisoryCTPLancaster, York4 hr
Feb 25, 2:54 AM ESTWinter Weather AdvisoryCTPCambria, McKean, Somerset, Warren28 hr
Feb 25, 9:11 AM ESTRiver Flood WarningCTPLancaster, York10 hr

Nearby

River Flood Warnings in Pennsylvania, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.